# SDR SWAA2021092120932

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 44,389 hours, 26,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H SERVICE EXIT EXTERIOR EMERGENCY LIGHT INOP. ; / [01] REMOVED & REPLACED AFT L/H POWER SUPPLY IAW AMM 33-51-06.
